# SDR CALA9901674

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED AT STA 480, LONGERON 27R-27L. THE SHEAR TIE WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-10-4, FIGURE 12.
